# SDR FDEA201310262622

- Difficulty date: October 26, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 62,065 hours, 23,469 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: 315C87
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

THE LT FWD WINDOW STARTED ARCHING IN FLIGHT.  TURNED WINDOW HEAT OFF IAW THE QRH.  WINDOW SHATTERED ABOUT FIVE MINUTES LATER.  REMOVED AND INSTALLED NEW L1 WINDOW IAW MM 56-11-01-4 .
